# SDR AALA201704139013

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 19,489 hours, 7,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT LIGHT LENS FROM LOWER LEFT MAIN ENTRY DOOR DETACHED. REPLACED LEFT MAIN ENTRY DOOR EXIT LIGHT LENS.
